# SDR UPS97822989

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1152 RT CUSP ANGLE HAS HEAVY CORROSION EXTENDING UNDER FRAME FITTING.  REMOVED DAMAGED SECTION OF CUSP FS 1180-1250, FABRICATED AND INSTALLED RELACEMENT SECTION OF CUSP, DOUBLERS, AND SPLICE IAW SRM 53-2-5 FIG 15A, 51-1-21D. (WORKED WIYH N/R 534806)
